# SDR SWAA2016063053350

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 31,938 hours, 18,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101733
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LOWER SIDE WALL IDENTIFIER LENS MISSING.  INSTALLED LENS PER MM.
